# SDR DALA2023020700976

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 65,301 hours, 8,719 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 SEAT 8J FAILED INFLATABLE SEAT BELT TEST. CORRECTIVE ACTION: R/R SEAT BELT REF AIRBUS 330 AMM 25-21. (9934098)
